Volterra equations in a Banach space
Differencialʹnye uravneniâ, Tome 19 (1983) no. 6, pp. 1064-1071
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_6_a17,
author = {L. N. Lyapin},
title = {Volterra equations in a {Banach} space},
journal = {Differencialʹnye uravneni\^a},
pages = {1064--1071},
year = {1983},
volume = {19},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_6_a17/}
}
L. N. Lyapin. Volterra equations in a Banach space. Differencialʹnye uravneniâ, Tome 19 (1983) no. 6, pp. 1064-1071. http://geodesic.mathdoc.fr/item/DE_1983_19_6_a17/